BibTeX record journals/rml/BlokF00

download as .bib file

@article{DBLP:journals/rml/BlokF00,
  author    = {Willem J. Blok and
               Silvia B. la Falce},
  title     = {Komori Identities in Algebraic Logic},
  journal   = {Reports on Mathematical Logic},
  volume    = {34},
  pages     = {79--106},
  year      = {2000},
  url       = {http://www.iphils.uj.edu.pl/rml/rml-34/a-blo-34.htm},
  timestamp = {Fri, 27 Jul 2007 13:18:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/BlokF00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}